# SDR USAA010799

- Difficulty date: July 14, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N860US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11295
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Location: Bs 22516-26026
- Part time: 26,975 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND APU INLET RIGHT BEAM WITH HOLE 2.5 INCHES BY 4 INCHES APU AIR INLET BEAM, FUSELAGE RIGHT STATION 22516-26026.  MANUFACTURED REPAIR SPLICE AND CORNER BRACKET RIGHT SIDE APU INLET SCOOP PER EA.  (M)
